# SDR SWAA2021073093903

- Difficulty date: July 14, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 46,946 hours, 28,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT CORNER SCUFF PLATE CRACKED ; / [01] REPAIRED CRACKED AFT CARGO AFT CORNER SVUFF PLATE IN BACKSHOP ON WO:42436-8300-0001.; [02] VERIFIED ITEM 1. AUDITED.
